# SDR 03FDEA01637

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 33,609 hours, 24,269 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Indicator
- Condition: False Indication
- Location: Nr 6 L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 6 LED FAILED TO RETRACT, COMPLIED WITH QRH AND RETURNED TO MEM.  JUMPER INSTALLED ON NR 6 KRUEGER FLAP.  DETERMINED TO BE INDICATION PROBLEM, CYCLED FLAPS SEVERAL TIMES- INDICATIONS NORMAL, REF MM27-82-000-1.  REMOVED JUMPER FROM NR 6 KRUEGER FLAP AND CONNECTED C/P CYCLED FLAPS PER MM 27-82-001-4, OPS CK NORMAL.
